# SDR IPXA2021071771781

- Difficulty date: July 6, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 59,247 hours, 14,818 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: ADJ7003501
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVFWD CARGO SIDE GUIDE RAIL SUPPORT FITTING AT STA 1009 AND BETWEEN LONGERON 41R & 42R IS CORRODED.REMOVED CORRODED FWD CARGO SIDE RAIL SUPPORT FITTING, FABRICATED AND INSTALLED REPLACEMENT FITTING AT STA 1099 BETWEEN LONGERON 41R & 42R IAW SRM 51-33-01 AND UPS EO MD11-2550-80946-A. (MINOR)
